# SDR ASAA2018111526872

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,076 hours, 13,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP FAN BLADE LUBE #2 ENG S/N 894151 FOUND ALL BLADE SHIMS WORN MISSING MOLY DAG COATING >25%. GROUNDED - YES. REPLACED ALL #2 ENG BLADE SHIMS.
